MathSciNet Relay Station
MathSciNet bibliographic data
MR1346987 42C15
Shen, Jianhong; Strang, Gilbert Asymptotic analysis of Daubechies polynomials. Proc. Amer. Math. Soc. 124 (1996), no. 12, 3819–3833.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement